Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: electric shocks proper stopping of Effexor Johnlund

Posted by sufferfromeffexor on August 30, 2003, at 6:59:34

In reply to Re: electric shocks proper stopping of Effexor, posted by Johnlund on August 29, 2003, at 22:26:52


Well excuse me, but I am not talking about having side effects while ON the medication...I realize they all have some, what I am talking about is the lack of education on the withdrawls coming OFF the medicine. I have been trapped on this medicine for 8 years ONLY because the withdrawls are so severe when stopping this medicine. That is NOT fair. I wished I would have been told of these things before taking it so I could have made a better decision to take it. I don't mind experiencing a minor withdrawl or two when coming off the medication, but I do mind that it has totally STOPPED my life until they are over with. I don't have a job because of the symptoms, I wouldn't be able to function...I shouldn't have to put my life on hold or stay on something for 8 years because of the fear of stopping a medication. This is what I am angry about and I have that right! So what works for you is great and more power to ya, but wait until you stop this medication...Good luck to you!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sufferfromeffexor thread:13781
URL: http://www.dr-bob.org/babble/20030828/msgs/255590.html